# SDR CA990330074

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON LOCKOUT MESSAGE ON ENGINE INDICATING AND ALERT AND CREW ALERT SYSTEM ON CLIMB AND DESCENT.  REPLACED RT AILERON LOCKOUT ACTUATOR.
